MAUDE Adverse Event Report: TRIVIDIA HEALTH INC PEN NEEDLE; HYPODERMIC SINGLE LUMEN NEEDLE

TRIVIDIA HEALTH INC PEN NEEDLE; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number PNDL, 5BV TVH TP 31G 8MM100CT 30/CS
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/13/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Products were returned and pending qc evaluation.Note: manufacturer contacted customer in a follow-up call on 28-oct-2020 to ensure the replacement products resolved the initial concern - able to establish contact with customer and stated replacement product resolved initial concern.
 
Event or Problem Description
Consumer reported complaint for bent pen needles.Customer stated that she used the needles for the past few days and about three of them were bent when she tries to administer her injection.Customer states that when she inserts the needle in her stomach it moves around, and she is scared that the needle will come off while in her stomach.Customer stated she received the pen needles on 09/20/2020.Customer was unable to verify the lot # or any information on the package of the pen needles stating that the pharmacy gives her them to her 30 at a time in a prescription bottle.Customer stated that she was getting them in the box but for the last 2-3 months, the pharmacy removes them and puts them in a prescription bottle.Customer was only able to verify that the pen needles are 31 gauge.The customer feels well and did not report any symptoms.Customer did not claim to be injured using the pen needles and no medical intervention related to the use of the pen needles was reported.Pharmacy was contacted on 10/14/2020 and confirmed that the customer is on state insurance and that all it would cover is 30 pen needles at a time.Pharmacist stated that they have to break the box and give the customer 30 pen needles each time.The pharmacist was able to verify: lot # 8f600, expiration date of may 2023.
 
Additional Manufacturer Narrative
Sections with additional information as of 12-dec-2020: h3: device evaluated by manufacturer: yes.H6: updated fda's method, result, and conclusion codes.H10: product evaluated by manufacturer and no defect found.Mlc-009: use error caused or contributed to event.

Brand Name
PEN NEEDLE
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key10810172
Report Number1000113657-2020-00816
Device Sequence Number3799391
Product Code FMI
UDI-Device Identifier00021292010799
UDI-Public(01)00021292010799
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K180720
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 12/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/31/2023
Device Model NumberPNDL, 5BV TVH TP 31G 8MM100CT 30/CS
Device Catalogue NumberS6H01D31-100
Device Lot Number8F600
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/27/2020
Distributor Facility Aware Date10/13/2020
Initial Date Received by Manufacturer 10/13/2020
Supplement Date Received by Manufacturer11/25/2020
Initial Report FDA Received Date11/09/2020
Supplement Report FDA Received Date12/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1